U.S. doctors online nowAsk doctors free
Hesperia, CA
A 61-year-old female asked about a 71-year-old male:

Bp has been 150's/high 90's since yesterday.take 2 losartan a day.also dizzy spells.should i be concerned?

1 doctor answer1 doctor weighed in
Dr. Marisa Johnson
Specializes in Nephrology and Dialysis
Side Effect: Although your BP is elevated above the desired range, it is not astronomically high. The dizziness may be a side effect of the Losartan. You should see your physician to possibly adjust your meds for better control of your BP and to see if switching to another agent will cause the dizziness to go away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.